# SDR CA070710003

- Difficulty date: May 31, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 301450301
- Part serial: 0250
- Condition: Inoperative
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CLIMBING THROUGH 9000 FT, THE ENGINE DISPLAY POWERPLANT ADVISORY ILLUMINATED. FOLLOWING DISCUSSIONS WITH BASE ENGINEERING THE CREW DECIDED TO RETURN THE AIRCRAFT TO BASE WHERE AN APPROACH AND LANDING WAS CARRIED OUT WITHOUT INCIDENT. THE POWERPLANT ADVISORY FAULT CODE 338 IS THE 3RD OCCURRANCE ON THIS AIRCRAFT. FOLLOWING ADVICE FROM THE MFG AND DETAILED TROUBLESHOOTING THE AIRCRAFT`S PSEU WAS REPLACED. AIRCRAFT WAS RELEASED BACK TO SERVICE WHERE IT HAS OPERATED SINCE WITHOUT INCIDENT. (TC NR 20070710003)
